I signed up to share my phentermine experiences. I started taking it one week ago in conjunction with being on WW. I lost 7.5 lbs. The problem? I have been experiencing extreme shortness of breath to the point where I can't take a deep enough breath and I am yawning all day.
I am a very active person, I work outside, and I regularly walk and jog without losing my breath. So, when I couldn't walk more than a few feet without feeling like I was going to hyperventilate, I knew it was from the phen. I also got extremely depressed after being on it for about 3 days. Those first couple of days, yes, I had tons of energy and cleaned the whole house and even shampooed the carpets.
But after that, I was miserably depressed and couldn't breathe. I stopped taking it for one day to be sure it was the pill and sure enough I was back to my happy self who could exercise and go all day without gasping for air.
I had bloodwork done and a routine physical before starting the medication per the doctor's requirements and there was nothing to indicate that I would be adversely affected. But I am definitely discontinuing the drug and just sticking to WW's. The shortness of breath is listed as a severe side effect and it definitely scared me.